Opinions Please

3 Replies
confused 21yr old - August 24

i am on the pill and my periods are always on regular, and go for exactly 7 days everytime. my last period was the 18-24 Jul.. the day after, the 25th. i had s_x with my bf, he used a condom but it broke, and i took the morning after pill. since about 1 1/2 weeks after ive been having tender br___ts, feeling sick every morning and having bouts of nausea during the day, having pain in my back, really bad headaches, my urine smells a bit stronger, havin alot of gas and a weird st_tch like pain in my abodomen. i was waiting for my period which was due on the 18th of this month, i was going to get a test on the 19th, but i started having really light spotting, on the 20th i had a normal flow, but then only spotting for the next 3 days, and it stopped yesterday. so it only went for 4-5 days all up, but the majority of those were spotting... is there a chance i could be pregnant or could my irregular period be a result of the morning after pill. ive taken it one other time and it did not affect me in any way... also, during this month due to feeling sick i missed one of my pills, and took them at irregular times due to sleeping alot, and about a couple of days before my period was due this month, the same thing happend although i didnt take the morning afterpill this time. could i have gotten then if i wasnt already? and when could i test if it was from then? should i give it a couple days to see if my period starts up again... and before those horrible people of you that had a go at me last time saying to get a different brand, or my bf needs to learn how to put them on properly, it has happend with 3 different brands, but we have worked out the problem now and fixed it! Thankyou to those lovely woman out there tho that do offer great advice and dont pick on people who are already feeling vulnerable to need to ask questions on here! :)

 

Michelle - August 24

I think the chances are small as women usually ovulate approx 2 weeks after their period, so chances are there wouldnt have been an egg there for the sperm to fertilise. The morning after pill made me really ill after i had it once but i wasnt on the pill then. It could be a reaction between the two pills that is making you feel ill. There is always a posibility that you could be pregnant because no form of birth control is ever 100% effective. Either way you should see your doctor because these symptoms are obviously not normal for you. Good luck x

 

confused 21 yr old - August 26

well, my period didnt get heavier or anything, im peeing ALL the time. my appet_te has increased greatly but after i eat i feel nauseas. my nipples are extra sensitive, they look darker and when they are hard the tips are sometimes like got a white sort of discharge or something on them. never had this before. Ive been having a constant back pain, my legs are really itchy and i get pins n needles easier. my bf works afternoon shifts so our sleeping pattern has always been odd, i normally stay awake til at least 3am but i have been carking it by midnite, and i feel too off in the morning to get up most days. just constantly feel tired. i feel "different" and "not right" if im not pregnant... does anyone have any ideas what it could be? i can not see my doctor until thursday next week... should i take a test?

 

jue - August 26

I got pg with my first son and I used the morning after pill. I would do a test just to be on the safe side. good luck

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion